# SDR 2ARF 20090301

- Difficulty date: March 22, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 66,205 hours, 32,534 cycles
- Engine: Pwa JT8D219
- Engine time: 1,323 hours, 511 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Part serial: TZ3758
- Condition: Failed
- Location: Left
- Part time: 15,141 hours, 9,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO APU GENERATOR FAILED AT FL 270 AND LT GENERATOR WAS DEFERRED. MX PERFORMED APU GENERATOR RESET AND TESTED IAW 49-00-00 AND LT GENERATOR WAS REPLACED AND TESTED IAW AMM 24-20-02, ALL CORRECT.
